# SDR IPXA2022022879526

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,214 hours, 17,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NBA62621
- Part serial: UP76230
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR AFT UPPER SKIN DEFLECTEDREPAIRED DAMAGED AREA IAW EO MD11-5210-82261-B
